# SDR ASAA2019021428451

- Difficulty date: February 14, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,206 hours, 11,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT ZEE CHANNEL IS CORRODED BETWEEN BS727J - 747. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, ORIG THICKNESS .040 MATERIAL REMOVED .006 REMAINING THICKNESS .034 PER DWG BAC 1496-377 AND SRM 53-00-53-2R-5 TOOL# 8225R. REMOVED DAMAGE, MATERIAL ID BAC 1496-377, 7075-T62 P.O.# 912635.2 AND FABBED REPAIR PER SRM 53-00-53-2R-5. ALODINED PER AMM 51-21-41. PRIMED PER AMM 51-21-72. ASSEMBLED AND INSTALLED REPAIR PER SRM 53-00-53-2R-5.
